Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 567071, 5 pages
Research Article

On Option Pricing in Illiquid Markets with Jumps

1Department of Mathematical Sciences, UAE University, P.O. Box 17551, Al-Ain, UAE
2Department of Economics and Finance, UAE University, P.O. Box 17555, Al-Ain, UAE

Received 30 April 2013; Accepted 26 May 2013

Academic Editors: G. Gripenberg, M. Winter, and C. Zhu

Copyright © 2013 Youssef El-Khatib and Abdulnasser Hatemi-J. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youssef El-Khatib and Abdulnasser Hatemi-J, “On Option Pricing in Illiquid Markets with Jumps,” ISRN Mathematical Analysis, vol. 2013, Article ID 567071, 5 pages, 2013.